Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 33, NWS Norman, OK

May 29, 2016Woodward County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 29, 2016, 11:27 AM CDT for Woodward County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 11:27 AM CDT (16:27 UTC)
Expired
May 29, 2016, 3:00 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 125 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:37 AM CDTFLASH FLOOD1 S Tangier, OKCOUNTY ROAD UNDER WATER AT THIS LOCATION AND SEVERAL OTHER COUNTY ROADS SOUTH AND EAST OF TANGIER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

912 
WGUS54 KOUN 291627
FFWOUN
OKC153-292000-
/O.NEW.KOUN.FF.W.0033.160529T1627Z-160529T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1127 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 300 PM CDT

* AT 1124 AM CDT...DOPPLER RADAR AND RAIN GAUGES INDICATED HEAVY
  RAIN IN AND AROUND TANGIER TO BETWEEN WOODWARD AND SHARON. UP TO
  THREE INCHES OF RAIN HAVE ALREADY FALLEN AND ANOTHER INCH IS
  POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WOODWARD AND TANGIER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW IF YOU LIVE NEAR CREEKS OR ARE IN LOW
LYING AREAS. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3640 9935 3625 9937 3634 9960 3651 9960

$$

11
1 follow-up statement
668 
WGUS74 KOUN 291831
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 PM CDT SUN MAY 29 2016

OKC153-292000-
/O.CON.KOUN.FF.W.0033.000000T0000Z-160529T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODWARD OK-
131 PM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHWESTERN WOODWARD COUNTY...

AT 128 PM CDT...ALTHOUGH THE HEAVY RAIN HAS ENDED OVER WESTERN
WOODWARD COUNTY 3 TO 6 INCHES OF RAIN OCCURRED NEAR AND SOUTH OF
TANGIER. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TANGIER AND AREAS SOUTH OF WOODWARD TOWARD SHARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3640 9935 3625 9937 3634 9960 3651 9960

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:40 AM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 29, 6:40 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Norman OK
640 AM CDT SUN MAY 29 2016

.DISCUSSION...

&&

.AVIATION...
Showers over northwest Oklahoma will continue to drift southeast
and may develop some thunder later this morning. Later this
afternoon, thunderstorms on the dryline in Texas are expected to
enter west central or southwest Oklahoma and drift southeast over
night. mvfr conditions are generally expected over much of western
and central Oklahoma. Outside of thunderstorms, winds will be
southeast.

&&

.PREV DISCUSSION... /issued 250 AM CDT SUN MAY 29 2016/

DISCUSSION...
The morning's forecast is dominated by the north Texas complex of
thunderstorms. These are expected to slowly drift east/southeast
and mostly dissipate later this morning. models are very disparate
regarding location of rain and thunderstorms later today. while
the deep moisture and dryline are givens, the impact of upslope
boundary layer flow and a weak upper wave makes it difficult to
place new initiation. the HRRR and nam indicate that a complex of
thunderstorms will begin in the eastern oklahoma and texas
panhandles and move through the western half of Oklahoma later
today. These would move into southwest Oklahoma this evening and
probably join with other storms moving east from the dryline in
the central or southern Texas panhandle. Depending on storm
location/movement some parts of north Texas could get heavy
rainfall again Sunday night. Confidence is too low presently for a
flood watch. Uncertainty is also high for Monday night and Tuesday
morning when another weak upper wave is expected to pass through
a similarly very wet airmass. Some enhancement has been made to
pops in southwest Oklahoma and nearby Texas for another complex
that may move off the dryline to the west of Oklahoma. By later
Tuesday into early Wednesday there is still fair agreement on a
front moving slowly through Oklahoma and bringing widespread rain
and thunderstorms. The front should clear the Red River Wednesday
night and bring somewhat drier and milder air for the rest of the
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  82  64  82  65 /  50  30  40  30
Hobart OK         83  63  82  65 /  50  50  30  30
Wichita Falls TX  84  64  84  66 /  50  60  40  30
Gage OK           81  60  82  63 /  60  40  20  20
Ponca City OK     83  63  82  65 /  40  30  30  20
Durant OK         85  66  83  67 /  30  30  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

10/09/09
Hazardous weather outlook, May 29, 5:00 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS TODAY AND TONIGHT.

LOCATION...
THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA...
TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A
MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY
THROUGH 2 AM TONIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND
60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS CENTRAL AND NORTHERN OKLAHOMA THIS AFTERNOON. THUNDERSTORMS
ARE ALSO EXPECTED TO DEVELOP ACROSS THE TEXAS PANHANDLE THIS
AFTERNOON WITH THE APPROACH OF AN UPPER LEVEL WAVE. THESE
THUNDERSTORMS MAY ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM THAT
COULD PROPAGATE SOUTHEASTWARD ACROSS SOUTHWESTERN AND SOUTHERN
OKLAHOMA... AND WESTERN NORTH TEXAS THIS EVENING AND TONIGHT.
THESE STORMS WILL POSE THE GREATEST THREAT FOR SEVERE WEATHER AND
FLASH FLOODING.

.HEAVY RAINFALL..
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER
GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS
SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY
MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL
RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG
TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY.

.HEAVY RAINFALL..
SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE

In the hours before

Special weather statement, May 29, 8:30 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT SUN MAY 29 2016

OKZ015-291345-
DEWEY OK-
830 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWEY COUNTY UNTIL
845 AM CDT...

AT 827 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CESTOS...MOVING
EAST-SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CESTOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3608 9915 3615 9911 3614 9890 3601 9900
TIME...MOT...LOC 1327Z 286DEG 10KT 3610 9906

11
Special weather statement, May 29, 8:52 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
852 AM CDT SUN MAY 29 2016

OKZ015-291415-
DEWEY OK-
852 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWEY COUNTY UNTIL
915 AM CDT...

AT 848 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF
CESTOS...MOVING EAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
TALOGA AND AREAS JUST NORTH AND WEST OF TOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3606 9911 3615 9907 3613 9886 3599 9891
TIME...MOT...LOC 1348Z 284DEG 5KT 3610 9904

11
Special weather statement, May 29, 8:55 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 AM CDT SUN MAY 29 2016

OKZ009-010-291430-
ELLIS OK-WOODWARD OK-
855 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELLIS AND SOUTHWESTERN
WOODWARD COUNTIES UNTIL 930 AM CDT...

AT 853 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTH OF FARGO TO 3 MILES SOUTHEAST OF SHARON...MOVING NORTH
AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SHARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3637 9964 3630 9919 3618 9919 3621 9968
TIME...MOT...LOC 1353Z 175DEG 4KT 3627 9958 3625 9928

11
Special weather statement, May 29, 9:33 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 AM CDT SUN MAY 29 2016

OKZ009-010-291500-
ELLIS OK-WOODWARD OK-
933 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELLIS AND
SOUTHWESTERN WOODWARD COUNTIES UNTIL 1000 AM CDT...

AT 928 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR FARGO TO 5 MILES NORTHWEST OF SHARON...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...FARGO AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3645 9963 3638 9922 3626 9937 3632 9968
TIME...MOT...LOC 1428Z 236DEG 11KT 3636 9963 3632 9942

11
Local storm report, May 29, 9:58 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     HAIL             3 S TANGIER             36.38N 99.53W
05/29/2016  E1.00 INCH       WOODWARD           OK   PUBLIC

&&

FM
Special weather statement, May 29, 10:54 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT SUN MAY 29 2016

OKZ004-009-010-291630-
HARPER OK-ELLIS OK-WOODWARD OK-
1054 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...NORTH
CENTRAL ELLIS AND CENTRAL WOODWARD COUNTIES UNTIL 1130 AM CDT...

AT 1052 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTH OF MAY TO 5 MILES NORTH OF FARGO TO NEAR SHARON...MOVING
EAST-NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...FORT SUPPLY...SHARON...MAY AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

IF ON OR NEAR FORT SUPPLY LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3653 9996 3672 9967 3661 9930 3637 9898
      3623 9938 3643 9968
TIME...MOT...LOC 1552Z 248DEG 15KT 3651 9980 3645 9961 3630 9938

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:05 PM CDTSpecial Weather StatementOUNJefferson25 min
May 28, 11:22 PM CDTSpecial Weather StatementOUNCotton38 min
May 29, 12:00 AM CDTSpecial Weather StatementOUNJefferson30 min
May 29, 12:22 AM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 29, 12:38 AM CDTSpecial Weather StatementOUNJefferson37 min
May 29, 1:14 AM CDTSpecial Weather StatementOUNCarter31 min
May 29, 1:16 AM CDTSpecial Weather StatementOUNLove29 min
May 29, 1:48 AM CDTSpecial Weather StatementOUNCarter42 min
May 29, 2:20 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray40 min
May 29, 2:57 AM CDTSpecial Weather StatementOUNJohnston33 min
May 29, 7:16 AM CDTSpecial Weather StatementOUNMajor29 min
May 29, 7:21 AM CDTSpecial Weather StatementOUNDewey24 min
May 29, 7:50 AM CDTSpecial Weather StatementOUNMajor25 min
May 29, 8:07 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:16 AM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward3 hr
May 29, 8:30 AM CDTSpecial Weather StatementOUNDewey15 min
May 29, 8:52 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:55 AM CDTSpecial Weather StatementOUNWoodward35 min
May 29, 9:33 AM CDTSpecial Weather StatementOUNWoodward27 min
May 29, 9:52 AM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 29, 9:54 AM CDTSevere Thunderstorm WarningOUNEllis, Harper66 min
May 29, 10:11 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 29, 10:43 AM CDTAreal Flood AdvisoryOUNWoodward47 min
May 29, 10:54 AM CDTSpecial Weather StatementOUNWoodward36 min
May 29, 11:29 AM CDTSpecial Weather StatementOUNWoodward31 min
May 29, 12:02 PM CDTSpecial Weather StatementOUNWoodward28 min
May 29, 1:48 PM CDTSpecial Weather StatementOUNKay27 min
May 29, 1:51 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 29, 2:28 PM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
May 29, 2:48 PM CDTFlash Flood WarningOUNKay, Noble117 min
May 29, 2:56 PM CDTSpecial Weather StatementOUNNoble34 min
May 29, 3:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNBeckham31 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.